# SDR HEEA107334

- Difficulty date: June 12, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- Aircraft time: 22,021 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A4703
- Condition: Peeling
- Location: Main Rotor
- Part time: 1,762 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT CRUISE SPEED AT 105 KTS, PILOT FELT SOMETHING IN CONTROLS AND AIRCRAFT STARTED SHAKING UP AND DOWN SEVERLY.  PILOT IMMEDIATELY LOWERED COLLECTIVE AND REDUCED AIRSPEED.  THE AMOUNT OF SHAKING SUBSIDED WITH THE CHANGE IN AIRSPEED.  AIRCRAFT WAS FLYABLE WITH VERTICAL VIBRATION.  PILOT RETURNED AND LANDED AND PERFORMED EMERGENCY SHUTDOWN.  UPON POSTFLIGHT INSPECTION IT WAS DETERMINED THAT AN OUTSIDE TRIM TAB LOWER BONDING HAD PEELED AWAY FROM BLADE.  NO DAMAGE ELSEWHERE.  REPLACED MAIN ROTOR  BLADE.
